RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 1, Pages 77–87 (Mi tmf2091)  

This article is cited in 1 scientific paper (total in 1 paper)

Dynamical equations of quantum-classical systems

V. I. Gerasimenko


Abstract: The state evolution law is formulated for systems possessing classical and quantum degrees of freedom. It is shown that pure states of such systems can be described approximately by consistent Schrödinger and Hamilton equations for the quantum and classical degrees of freedom, respectively. A procedure of partial quantization of a classical system and the transition to the classical limit for part of a quantummechanical system are considered.

Full text: PDF file (1152 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:1, 49–55

Bibliographic databases:

Received: 23.01.1981

Citation: V. I. Gerasimenko, “Dynamical equations of quantum-classical systems”, TMF, 50:1 (1982), 77–87; Theoret. and Math. Phys., 50:1 (1982), 49–55

Citation in format AMSBIB
\Bibitem{Ger82}
\by V.~I.~Gerasimenko
\paper Dynamical equations of quantum-classical systems
\jour TMF
\yr 1982
\vol 50
\issue 1
\pages 77--87
\mathnet{http://mi.mathnet.ru/tmf2091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662030}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 1
\pages 49--55
\crossref{https://doi.org/10.1007/BF01027604}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PG54200002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2091
  • http://mi.mathnet.ru/eng/tmf/v50/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Budanov, “Methods of Weyl representation of the phase space and canonical transformations. I”, Theoret. and Math. Phys., 61:3 (1984), 1183–1195  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:238
    Full text:114
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020